# SDR HNAA2013021900080

- Difficulty date: February 19, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 68,290 hours, 77,795 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: MS2452333HCAIC02
- Condition: Failed
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AC BUSS FAILURE IN FLIGHT WITH EMERGENCY LIGHTS FLICKERING.  ALSO ASSOCIATED CAUTION LIGHTS ON.  R & R 2421-S2 AND 2421-K2. RAN ENGINES FOR OVER 10 MINUTES.  OPS CHECKED ALL AC POWER RELATED SYS.  NO DISCREPENCIES NOTED AT THIS TIME.
